Join the 'Chlorthalidone' group to help and get support from people like you.
We found 23 questions associated with the 'Chlorthalidone' topic.
Posted 21 Sep 2017 by • 0 answers
Posted 5 Sep 2017 by • 0 answers
i took a whole 25mg tablet of chlorthalidone this morning instead of one half. is that ok?
Posted 6 May 2017 by • 0 answers
I never had a problem being on Bystolic, but had to change because I can no longer afford Bystolic.
Posted 6 Nov 2016 by • 1 answer
Posted 25 Aug 2016 by • 0 answers
I relocated and changed doctors. My new doctor will not honor prescription from my former doctor so?
Posted 13 Mar 2016 by • 1 answer
I've been without my chlorthalidone for nearly a month and been taking over the counter diurex. Is that okay until I can find a doctor to fill prescription.
Atenolol/Chlorthalidone - I started losing weight when I started taking this medication about a year
Posted 20 Feb 2016 by • 0 answers
... ago and has lost about 30lbs. Is this something to be concerned about
Posted 5 Sep 2015 by • 0 answers
Since then is like I cannot breatn propely more over am breathing but it seems a bit hard than usual i observe this since my meds finish..please could this be one of the side effect
Posted 3 Jun 2015 by • 1 answer
I'm 49 and recently had blood work(BMP). My kidney level was at 48. It should be 60 and above. I am very concerned
Posted 22 Jun 2015 by • 1 answer
k-tab er 10 meq was given inplace of chlorthalidone it don't seem to work the same for my high blood pressure
Posted 28 Nov 2013 by • 1 answer
I have been taking Brinerdine and Atenolol for sometime and Brinedine is being replace with Atenolol,chlorthalidone and Lorsatan.Is this safe for me?
Posted 18 Oct 2013 by • 1 answer
Just started taking this med. went to doctor with what I thought was a UTI and he tested and said no, but I still have it and its worse at night. and I seem to void more at night.. don't know what is going on but the sensation is burning so much it brings tears to my eyes and im not crying, ...
Posted 17 Oct 2013 by • 1 answer
... at work. Is happening to anyone else? I am normally a five hrs a night person with loads of energy everyday!
Posted 27 Sep 2009 by • 1 answer
Posted 24 Oct 2012 by • 2 answers
... told that was Schogren's syndrom. (sp ?) Could the chlorthalidone be causing the dryness ?
Related Condition Support Groups
Related Drug Support Groups
Chlorthalidone Patient Information at Drugs.com
- Chlorthalidone Information for Consumers
- Chlorthalidone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chlorthalidone (detailed)